RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Eshkeeva, G R

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:35
Abstract pages:138
Full texts:47
References:28

http://www.mathnet.ru/eng/person20356
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/342490

Publications in Math-Net.Ru
1993
1. G. R. Eshkeeva, “On the verification of simple hypotheses for a Gaussian Markov process”, Uspekhi Mat. Nauk, 48:3(291) (1993),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 195–197  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019